# SDR ASAA2023061343577

- Difficulty date: June 13, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 46,531 hours, 13,724 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 607551005
- Part serial: 011044435
- Condition: Faulty
- Location: Boost Pump
- Part time: 46,547 hours, 13,731 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FWD FUEL PUMP LOW PSI LIGHT COMES ON IN FLIGHT WITH FUEL STILL REMAINING IN TANK. GROUNDED - YES. REMOVED AND REPLACED LEFT WING FWD FUEL PUMP IAW AMM 28-22-41
